# SDR SWIA202052596

- Difficulty date: August 16, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 280 COCKPIT FLOOR PANEL SUPPORT ANGLE, MOUNTED TO THE 280 CROSSBEAM, HAS MULTIPLE SPOTS OF CORROSION.  C-CHECK RO 9/20/2020.  BLENDED OUT CORROSION AND RESTORED FINISH TO FS 280.00 COCKPIT FLOOR SUPPORT ANGLE, REF: CRJ-700 SRM.
